EMIS ELibM Electronic Journals
Vol. 37(51), pp. 81--84 (1985)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



On approximation by modified Bernstein polynomials

Suresh P. Singh, Govind Prasad

Department of Mathematics, University of Roorke, Roorke, India

Abstract: We study some theorems on the approximation of the $r$-th derivative of a given function $f$ by corresponding $r$-th derivative of the modified Bernstein polynomials.

Classification (MSC2000): 41A36

Full text of the article:

Electronic fulltext finalized on: 2 Nov 2001. This page was last modified: 16 Nov 2001.

© 2001 Mathematical Institute of the Serbian Academy of Science and Arts
© 2001 ELibM for the EMIS Electronic Edition